HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Aggressive Behavior In A Person Along With Schizophasia?

My brother is having this condition where in he talks about things that doesnt make sense to us. He says someone talks to him that we cant. At times, he behaves aggresively saying we too want to harm him. At times, he says he can save everyone from any kind of harm or can harm if he wishes. Sometimes he also believes that he has connection wtih god.
Fri, 23 Feb 2018
Report Abuse
Psychiatrist 's  Response
Hello! Welcome to HealthcareMagic!

I have gone through your questions and understand your concerns. In my opinion, presently your brother is suffering from paranoid type of schizophrenia. The symptoms you gave in the history like hearing voices, suspension that someone going to harm him, aggressive and irritable behavior all coincide with the above diagnosis, I mentioned before. These symptoms are a part of the disease itself. If I were your treating psychiatrist, I would advise immediate pharmacological treatment with anti-psychotics like Olanzapine or Risperidone depending upon patients history and symptoms. Medication ought to be used continuously for 1-2 years, if it's 1st episode. Schizophrenia, is a chronic disease where patient's compliance is poor regarding continuous use of medications as they won't feel that they are suffering from a disease.

Hope this clarifies your concerns. Thank you for the query.

Take care

Regards,
Dr. Bhagawan Rajana, Psychiatrist
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Bhagawan Rajana's  Response
hi Sir/madam
I have gone through your question and understand your concerns regarding your brother.

as per the history, he's presently suffering from schizophrenia. symptoms include
1)hearing of voice or voices even when noone present near patient. so, he continuesly start chatting with voices which appears to outsiders as talking to himself or smiling to himself.
2) patient also start complaining that all or talking about him or some one going to harm him or suspecious and fearfulness.
these are two main features in schizophrenia which were already described by you.

in my opinion, your brother should start using medication immediately to control his symptoms. we commonly prescribe antipsychotics depending upon symptoms severity and tolerability of the patient.
I find this answer helpful

Note: For further guidance on mental health, Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Aggressive Behavior In A Person Along With Schizophasia?

Hello! Welcome to HealthcareMagic! I have gone through your questions and understand your concerns. In my opinion, presently your brother is suffering from paranoid type of schizophrenia. The symptoms you gave in the history like hearing voices, suspension that someone going to harm him, aggressive and irritable behavior all coincide with the above diagnosis, I mentioned before. These symptoms are a part of the disease itself. If I were your treating psychiatrist, I would advise immediate pharmacological treatment with anti-psychotics like Olanzapine or Risperidone depending upon patients history and symptoms. Medication ought to be used continuously for 1-2 years, if it s 1st episode. Schizophrenia, is a chronic disease where patient s compliance is poor regarding continuous use of medications as they won t feel that they are suffering from a disease. Hope this clarifies your concerns. Thank you for the query. Take care Regards, Dr. Bhagawan Rajana, Psychiatrist